# SDR COMA0360356

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 1,672 hours, 1,491 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5480 LT THRUST REVERSER UNLOCKED MESSAGE.  DEFERRED MAINT ON T/R PER MEL.
